# SDR MASA2012022834491

- Difficulty date: February 24, 2012
- Submitted: February 28, 2012
- Operation: Air carrier
- Aircraft: N521LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10261
- Aircraft time: 13,169 hours, 9,470 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Damaged
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MED PLACARD "TO OPEN LIFT HANDLE" DAMAGED.  R2 "TO OPEN LIFT HANDLE" PLACARD.
